# SDR 173041

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Beech 1900C
- Aircraft serial: UC110
- Aircraft time: 24,810 hours, 35,598 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Rt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE HANDLE FLICKERING INTERMITTENTLY IN FLIGHT.  REMOVED TOP AND SIDE COWLS, INSPECTED FIRE LOOP ASSY AND CLAMPS REPOSITIONED AND SECURED LOOP ASSY PER MM 26-10-01, PERFORMED LAMP TEST, OP CHECKED GOOD.
